Про одну властивість середніх арифметичних коливань монотонної послідовності / Кореновський А. О., Шанін Р. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Korenovskyy̆ A. O., Shanin R. V.
On a property of the arithmetic means of monotonous sequences


Download publication will be available after 05/01/2024 р., in 16 days

Cite:
Korenovskyy̆, A. O., Shanin, R. V. (2022). On a property of the arithmetic means of monotonous sequences. Ukrainian Mathematical Journal, 74 (4), 516-524. http://jnas.nbuv.gov.ua/article/UJRN-0001336844 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна